# SDR JJBA20131213003

- Difficulty date: December 13, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 32,481 hours, 44,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERABLE, WILL NOT TEST.  CHARGED SYS BY PLACING SYS IN ARM.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-00, OPERATIONS TESTED GOOD.
